# SDR AALA202303208155

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 39,863 hours, 16,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Part number: 300358002
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE FORWARD WHITE NYLON ALIGNMENT COLLAR MISSING FROM GIRT BAR ON 1R DOOR. INSTALLED NEW GIRT BAR STOP RING ON 1R DOOR.
